# SDR C2XA05SD019

- Difficulty date: April 29, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N18114
- Make and model: Emb EMB-145XR
- Aircraft serial: 145664
- Aircraft time: 6,441 hours, 3,421 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Flashlight
- Part number: P2070011100
- Condition: Inoperative
- Location: Cabin
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

SDF - F/O'S EMERGENCY FLASHLIGHT INOP.  REMOVED AND REPLACED FLASHLIGHT.  OPS CHECK GOOD, AIRCRAFT RELEASED AND RETURNED TO SERVICE.
